# SDR DALA2018112806923

- Difficulty date: November 27, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 47,191 hours, 24,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Off Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU EXT LOAD, FOUND SHORT THROUGH LEFT OFF WING SLIDE EMERGENCY LIGHT FIXTURE, REPLACED.
